# SDR JJBA20240430067

- Difficulty date: April 16, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, UNDERFLOOR, PASSENGER DOOR, BOTH LOWER U SHAPE ANGLE FOUND CORRODED. CF1, UNDERFLOOR, PASSENGER DOOR, BOTH LOWER U SHAPE ANGLE BLENDED OUT OF LIMITS. ON CF1, UNDER FLOOR PASSENGER DOOR BOTH LOWER U SHAPE ANGLE REMOVED. CF1 UNDER FLOOR, PASSENGER DOOR, BOTH LOWER U SHAPE ANGLE INSTALLED
